Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Haagerup approximation property for quantum reflection groups


Author: François Lemeux
Journal: Proc. Amer. Math. Soc. 143 (2015), 2017-2031
MSC (2010): Primary 46L54, 16T20; Secondary 46L65, 20G42
DOI: https://doi.org/10.1090/S0002-9939-2015-12402-1
Published electronically: January 21, 2015
MathSciNet review: 3314111
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that the duals of the quantum reflection groups $ H_N^{s+}$ have the Haagerup property for all $ N\ge 4$ and $ s\in [1,\infty )$. We use the canonical arrow $ \pi : C(H_N^{s+})\to C(S_N^+)$ onto the quantum permutation groups, and we describe how the characters of $ C(H_{N}^{s+})$ behave with respect to this morphism $ \pi $ thanks to the description of the fusion rules binding irreducible corepresentations of $ C(H_N^{s+})$ as in Banica and Vergnioux, 2009. This allows us to construct states on the central $ C^*$-algebra $ C(H_N^{s+})_0$ generated by the characters of $ C(H_{N}^{s+})$ and to use a fundamental theorem proved by M. Brannan giving a method to construct nets of trace-preserving, normal, unital and completely positive maps on the von Neumann algebra of a compact quantum group $ \mathbb{G}$ of Kac type.


References [Enhancements On Off] (What's this?)

  • [1] T. Banica, S. T. Belinschi, M. Capitaine, and B. Collins, Free Bessel laws, Canad. J. Math. 63 (2011), no. 1, 3-37. MR 2779129 (2011m:46121), https://doi.org/10.4153/CJM-2010-060-6
  • [2] Teodor Banica, Théorie des représentations du groupe quantique compact libre $ {\rm O}(n)$, C. R. Acad. Sci. Paris Sér. I Math. 322 (1996), no. 3, 241-244 (French, with English and French summaries). MR 1378260 (97a:46108)
  • [3] Teodor Banica, Symmetries of a generic coaction, Math. Ann. 314 (1999), no. 4, 763-780. MR 1709109 (2001g:46146), https://doi.org/10.1007/s002080050315
  • [4] Teodor Banica and Roland Vergnioux, Fusion rules for quantum reflection groups, J. Noncommut. Geom. 3 (2009), no. 3, 327-359. MR 2511633 (2010i:46109), https://doi.org/10.4171/JNCG/39
  • [5] Julien Bichon, Free wreath product by the quantum permutation group, Algebr. Represent. Theory 7 (2004), no. 4, 343-362. MR 2096666 (2005j:46043), https://doi.org/10.1023/B:ALGE.0000042148.97035.ca
  • [6] Michael Brannan, Approximation properties for free orthogonal and free unitary quantum groups, J. Reine Angew. Math. 672 (2012), 223-251. MR 2995437
  • [7] Michael Brannan, Reduced operator algebras of trace-preserving quantum automorphism groups, preprint arXiv:1202.5020, 2012.
  • [8] Indira Chatterji, Cornelia Druţu, and Frédéric Haglund, Kazhdan and Haagerup properties from the median viewpoint, Adv. Math. 225 (2010), no. 2, 882-921. MR 2671183 (2011g:20059), https://doi.org/10.1016/j.aim.2010.03.012
  • [9] Pierre-Alain Cherix, Michael Cowling, Paul Jolissaint, Pierre Julg, and Alain Valette, Groups with the Haagerup property, Gromov's a-T-menability. Progress in Mathematics, vol. 197, Birkhäuser Verlag, Basel, 2001. MR 1852148 (2002h:22007)
  • [10] Yves Cornulier, Yves Stalder, and Alain Valette, Proper actions of wreath products and generalizations, Trans. Amer. Math. Soc. 364 (2012), no. 6, 3159-3184. MR 2888241, https://doi.org/10.1090/S0002-9947-2012-05475-4
  • [11] Matthew Daws, Pierre Fima, Adam Skalski, and Stuart White, The Haagerup property for locally compact quantum groups, preprint, arXiv:1303.3261 (2013).
  • [12] Pierre Fima, Kazhdan's property $ T$ for discrete quantum groups, Internat. J. Math. 21 (2010), no. 1, 47-65. MR 2642986 (2011f:46089), https://doi.org/10.1142/S0129167X1000591X
  • [13] Amaury Freslon, Examples of weakly amenable discrete quantum groups, J. Funct. Anal. 265 (2013), no. 9, 2164-2187. MR 3084500, https://doi.org/10.1016/j.jfa.2013.05.037
  • [14] Uffe Haagerup, An example of a nonnuclear $ C^{\ast } $-algebra, which has the metric approximation property, Invent. Math. 50 (1978/79), no. 3, 279-293. MR 520930 (80j:46094), https://doi.org/10.1007/BF01410082
  • [15] Nigel Higson and Gennadi Kasparov, $ E$-theory and $ KK$-theory for groups which act properly and isometrically on Hilbert space, Invent. Math. 144 (2001), no. 1, 23-74. MR 1821144 (2002k:19005), https://doi.org/10.1007/s002220000118
  • [16] Johan Kustermans and Stefaan Vaes, Locally compact quantum groups, Ann. Sci. École Norm. Sup. (4) 33 (2000), no. 6, 837-934 (English, with English and French summaries). MR 1832993 (2002f:46108), https://doi.org/10.1016/S0012-9593(00)01055-7
  • [17] Sorin Popa, On a class of type $ {\rm II}_1$ factors with Betti numbers invariants, Ann. of Math. (2) 163 (2006), no. 3, 809-899. MR 2215135 (2006k:46097), https://doi.org/10.4007/annals.2006.163.809
  • [18] Theodore J. Rivlin, Chebyshev polynomials. From approximation theory to algebra and number theory, 2nd ed., Pure and Applied Mathematics (New York), John Wiley & Sons Inc., New York, 1990. MR 1060735 (92a:41016)
  • [19] Stefaan Vaes and Roland Vergnioux, The boundary of universal discrete quantum groups, exactness, and factoriality, Duke Math. J. 140 (2007), no. 1, 35-84. MR 2355067 (2010a:46166), https://doi.org/10.1215/S0012-7094-07-14012-2
  • [20] Shuzhou Wang, Free products of compact quantum groups, Comm. Math. Phys. 167 (1995), no. 3, 671-692. MR 1316765 (95k:46104)
  • [21] Shuzhou Wang, Quantum symmetry groups of finite spaces, Comm. Math. Phys. 195 (1998), no. 1, 195-211. MR 1637425 (99h:58014), https://doi.org/10.1007/s002200050385
  • [22] Moritz Weber, On the classification of easy quantum groups, Adv. Math. 245 (2013), 500-533. MR 3084436, https://doi.org/10.1016/j.aim.2013.06.019
  • [23] S. L. Woronowicz, Compact matrix pseudogroups, Comm. Math. Phys. 111 (1987), no. 4, 613-665. MR 901157 (88m:46079)
  • [24] S. L. Woronowicz, Tannaka-Kreĭn duality for compact matrix pseudogroups. Twisted $ {\rm SU}(N)$ groups, Invent. Math. 93 (1988), no. 1, 35-76. MR 943923 (90e:22033), https://doi.org/10.1007/BF01393687
  • [25] S. L. Woronowicz, Compact quantum groups, Symétries quantiques (Les Houches, 1995) North-Holland, Amsterdam, 1998, pp. 845-884. MR 1616348 (99m:46164)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46L54, 16T20, 46L65, 20G42

Retrieve articles in all journals with MSC (2010): 46L54, 16T20, 46L65, 20G42


Additional Information

François Lemeux
Affiliation: Laboratoire de mathématiques de Besançon, UFR Sciences et Techniques, Université de Franche-Comté, 16 route de Gray, 25000 Besançon, France
Email: francois.lemeux@univ-fcomte.fr

DOI: https://doi.org/10.1090/S0002-9939-2015-12402-1
Received by editor(s): March 8, 2013
Received by editor(s) in revised form: September 5, 2013
Published electronically: January 21, 2015
Communicated by: Marius Junge
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society